... late but i havent had sex since taking it, we had used a condom in the first place but we just wanted to be safe.
You're not late. You don't have periods on Depo, because you don't produce an egg (ovulate).
This bleeding is known as Breakthrough Bleeding, & is caused by your body adjusting to the hormone that is being added by Depo.
This bleeding tends to stop altogether once you have had your 2nd or 3rd shot. It could be light, heavy, irregular or constant.
If it is heavy & constant, you may need to take an iron supplement, to prevent you becoming anaemic.
You will likely find the same thing happens when you stop Depo, until your body readjusts & balances its hormones, again.
That second bleed wasn't a period it was a side effect of the plan B. Your period will be late too. You really shouldn't take plan b just to be safe. If you need it because of an oops it won't work as well. If you want two means of protection you should get on birth control pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2013 • 2 answers
Posted 2 Apr 2014 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 27 Feb 2015 • 1 answer
Posted 17 Jun 2015 • 1 answer